# SDR IPXA2024080318949

- Difficulty date: July 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 144N50055
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z200, MAIN CABIN CORROSION UNDERFLOOR PANEL 242XDF AFT AREA INSTALLED UPPER CHORD IN MAIN CABIN UNDER FLOOR PANEL 242XDF AFT AREA, IAW 757-200PF SRM 53-00-51-2R-2. REVIEWED.
